# SDR KCSA081450

- Difficulty date: September 7, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1720, BBL-0 FLOORBEAM UPPER T-CHORD DENTED.  (K)
